# SDR DXTA2022122176780

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 4,542 hours, 3,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005843
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ILLUMINATED WITH SWITCH IN ARM POSITION.  REMOVED & REPLACED THE FWD NR 1 BATTERY PACK IAW AMM 33-52-00. OPS CHECKED GOOD. NO DEFECTS NOTED.
